# SDR CALA0000481

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO FORWARD AND TWO AFT SUPPORT BRACKETS HAD WORN AND ELONGATED HOLES AT AFT CARGO DOOR HINGE.  A DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 16A.
